Does Demazin contain pseudoephedrine?

Does Demazin contain pseudoephedrine?

DEMAZIN contains an antihistamine (chlorphenamine) for prophylaxis and treatment of allergy symptoms and a decongestant (pseudoephedrine) for relief of nasal and sinus congestion.

Does Demazin make you sleepy?

DEMAZIN COLD RELIEF may cause drowsiness. Make sure you know how you react to this medicine before you drive a car or operate machinery. DEMAZIN COLD RELIEF contains sorbitol which may have a laxative effect or cause diarrhoea in some people. Stop taking DEMAZIN COLD RELIEF 48 hours before you have any skin tests.

What is a Repetab?

Repetab: Clarinase Repetabs is indicated for the relief of symptoms associated with allergic rhinitis and the common cold including nasal congestion, sneezing, rhinorrhea, pruritus and lacrimation.

What is Demazin NS Repetabs used for?

Pharyngitis, rhinitis, bronchospasm, coughing, dyspnoea, nasal congestion, sneezing, nasal irritation, epistaxis.

What is the active ingredient in Demazin?

Each DEMAZIN 6 hour relief tablet contains: Active Ingredients: pseudoephedrine sulfate 60 mg. chlorpheniramine maleate 4 mg.

Can I take Panadol and Demazin together?

Interactions between your drugs No interactions were found between Demazin and Panadol.

What is Clarinase Repetabs used for?

What it is used for. Relief of symptoms associated with acute seasonal allergic rhinitis, including nasal congestion, sneezing, rhinorrhoea, pruritus and lacrimation.

How do you take Demazin ns?

One DEMAZIN® NS REPETABS™ twice daily, without chewing the tablet. The duration of treatment should be determined by the duration of symptoms and should not exceed 14 days.

Does Demazin contain antihistamine?

Demazin contains an antihistamine (chlorphenamine) for prophylaxis and treatment of allergy symptoms and a decongestant (pseudoephedrine) for relief of nasal and sinus congestion.

Is Demazin good for blocked ears?

By decreasing congestion around the eustachian tube ostia, it may be useful in the adjunctive treatment of congestion associated with middle ear conditions.

Is Claritin and Clarinase the same?

Pseudoephedrine/loratadine (trade names Claritin-D, Clarinase, Clarinase Repetabs, Lorinase, Rhinos SR) is an orally administered combination drug used for the treatment of allergic rhinitis and the common cold.

Does Clarinase contain pseudoephedrine?

Clarinase contains a combination of two medicines, loratadine (an antihistamine) and pseudoephedrine (a decongestant). Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine.

How do you get fluid out of your sinuses in your ear?

Here are things you can do to relieve sinus congestion and related ear congestion:

  1. Take a nasal decongestant.
  2. Blow your nose gently.
  3. Use a nasal rinse or nasal irrigation system.
  4. Use a humidifier, as dry air can irritate your nasal passages.
  5. Avoid tobacco smoke and other irritants.

What is loratadine and pseudoephedrine?

Description and Brand Names Loratadine and pseudoephedrine combination is used to relieve symptoms of allergies and cold, including runny or stuffy nose, sneezing, watery eyes, and itching of the eyes, nose or throat. It also helps reduce swelling of the nasal passages and restores easier breathing through the nose.

https://www.youtube.com/watch?v=nDsYd3bkP2E